A simple adjustment for measurement errors in some limited dependent variable models
This paper proposes a simple method to adjust for measurement errors in estimations of many popular limited dependent variable models, e.g., the binary response model, the censored and the truncated regression models. The procedure is based on a simple correction of the estimators for the corresponding "error-free" models and is easy to be incorporated into the existing statistical computer packages. The extra computing cost is minimal.
Volume (Year): 58 (2002)
Issue (Month): 4 (July)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Sepanski, J. H. & Carroll, R. J., 1993. "Semiparametric quasilikelihood and variance function estimation in measurement error models," Journal of Econometrics, Elsevier, vol. 58(1-2), pages 223-256, July.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:58:y:2002:i:4:p:427-433. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If references are entirely missing, you can add them using this form.